Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Rosenberg, Alex
and
Zelinsky, Daniel
1954.
On Nakayama’s extension of the 𝑥^{𝑛(𝑥)} theorems.
Proceedings of the American Mathematical Society,
Vol. 5,
Issue. 3,
p.
484.
Von Nakayama, Tadasi
1955.
Über die Kommutativität gewisser Ringe.
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg,
Vol. 20,
Issue. 1-2,
Herstein, I. N.
1955.
A Theorem Concerning Three Fields.
Canadian Journal of Mathematics,
Vol. 7,
Issue. ,
p.
202.
Faith, Carl
1960.
Algebraic division ring extensions.
Proceedings of the American Mathematical Society,
Vol. 11,
Issue. 1,
p.
43.
Rogers, Kenneth
1971.
An elementary proof of a theorem of Jacobson.
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg,
Vol. 35,
Issue. 3-4,
p.
223.
Lee, Pjek-Hwee
1974.
On primitive rings with involution.
Journal of Algebra,
Vol. 32,
Issue. 3,
p.
611.